How To Deal With Pesticide Poisoning Has Been Almost 3 Weeks?
Good evening. R n r nI want to ask my brother there is a Pesticide Poisoning and it has been almost 2-3 weeks and has not healed. There have been various ways to do it and still short of breath, The head often likes dizziness and other symptoms. Already taken to the Hospital and Confectionery, it’s still normal, nothing has changed. what do doctors think is a good step to take next? and are there any effective medicines that are sold in pharmacies that can help heal / alleviate? I beg for your help. R n r nThank you r nNiyus
Thank you for asking HealthReplies.com.
Pesticides are chemical substances that are generally used to kill pests. However, please note that exposure to pesticides in humans can be dangerous, even lead to death. Usually, humans can experience pesticide poisoning due to skin contact (dermal), by inhalation into the respiratory tract (inhalation), or ingestion into the digestive tract (oral). This condition needs to be treated quickly and accurately so as not to lead to dangerous complications.
Pesticide poisoning can be acute or chronic. Poisoning that occurs acutely is usually the result of exposure to large amounts of pesticides, causing sudden and severe effects. Meanwhile, chronically occurring poisoning is usually the result of repeated exposure to pesticides, with small, non-lethal doses, over a long period of time. Pesticide poisoning is often characterized by symptoms that vary depending on the dose and toxicity of the pesticide that is poisoning it. These symptoms can be classified as follows:
Mild symptoms: headache, weakness, fatigue, dizziness, restlessness, sweating a lot, nausea, diarrhea, decreased appetite, weight loss, frequent thirst, mood swings, joint pain, skin irritation, eyes, nose and throat Symptoms moderate: nausea, diarrhea, increased saliva production, stomach cramps, excessive sweating, shaking, disturbed muscle coordination, twitching, muscle spasms, weakness, mental confusion, blurred vision, spasms, coughing, increased pulse, yellowing skin, watery eyes Severe symptoms: fever, excessive thirst, rapid breathing and shortness of breath, vomiting, muscle cramps, pupil constriction, convulsions, severe shortness of breath, decreased consciousness. You should consult directly with the doctor who treats your sibling. After carrying out a comprehensive examination, starting from interviews about the types of pesticides and their poisoning mechanisms, a thorough physical examination to evaluate clinical symptoms that appear, as well as various other supporting examinations, such as laboratory, X-rays, ultrasound, heart records, etc., doctors can generally identify what kind of handling to do. In the early stages, doctors generally will prioritize stabilizing the patient's vital signs. Once stable, the doctor will focus on improving other clinical symptoms. It could also be that the doctor coordinates with a specialist in internal medicine to treat sufferers more comprehensively. We recommend that you entrust the best treatment to your brother to the doctor who treats him. Avoid giving additional drugs carelessly to your siblings unless prescribed by a doctor.
I hope this helps.
dr. Nadia Nurotul Fuadah